# SDR USAA2010122793250

- Difficulty date: November 16, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED STRINGER SPLICE AT BS 360, S7L.  REPLACED STRINGER SPLICE AT BS 360, S7L IAW B737 SRM 51-10-02.
